# SDR DU4R2008264

- Difficulty date: November 23, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N171LF
- Make and model: Boeing 737-800
- Aircraft serial: 30637
- System (JASC): 5711 · Wing Spar
- Part: Repair
- Part number: 111A1141
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND A TEMPORARY REPAIR AT LBL 33 AND LBL 41 CRACKED AND REQUIRING REPAIR.
